Improved Bounds for the Average Run Length of Control Charts Based on Finite Weighted Sums release_dc7exx76mffp5hn6ga3yjsrt6e

by Walter Bohm, Peter Hackl

Published in Annals of Statistics by Institute of Mathematical Statistics .

Volume 18p1895-1899 (1990)

Archived Files and Locations

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Archived
Type  article-journal
Stage   published
Year   1990
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0090-5364
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: e1e83493-3e17-4dc9-8a70-13ea0fd238d3